# SDR ASOA201702101226

- Difficulty date: February 10, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301007
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND FLOORBEAM CORRODED. REMOVED CORROSION AND PERFORMED UT THICKNESS CHECK AND REPAIRED CORRODED AREA.
